My son is in prison and was diagnosed by Doctor at Medical Univ of S.C. as Schizophrenic. ( I also suffer from tis). He was tried on Lithium, did well until dose increase then hair started falling out in patches. He stopped Lithium on his on and now SC Dept of correctins is apparently upset with him. Was prescribed Invega. Been on (think 6mg) 3 mos. He says it makes him very irritable and he craves ciggerretes . He told me today he stopped it. The Dr. is supposed to see him every 2 weeks but this has not happened.Please help me help my son.
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Mar 2011 • 3 answers
Posted 11 Jun 2014 • 2 answers
Posted 24 Jun 2015 • 1 answer
Posted 17 Aug 2015 • 1 answer
Posted 27 Aug 2015 • 1 answer